Sh:714

Bib entry
@article{Sh:714,
 author = {Juh{\'a}sz, Istv{\'a}n and Shelah, Saharon and Soukup, Lajos and Szentmikl{\'o}ssy, Zolt{\'a}n},
 title = {{A tall space with a small bottom}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {131},
 number = {6},
 year = {2003},
 pages = {1907--1916},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-03-06662-0},
 mrclass = {54A25 (03E20 54G12)},
 mrnumber = {1955280},
 mrreviewer = {Andrzej Szyma\'nski},
 doi = {10.1090/S0002-9939-03-06662-0},
 note = {\href{https://arxiv.org/abs/math/0104198}{arXiv: math/0104198}},
 arxiv_number = {math/0104198},
 keyword = {Locally compact scattered space, superatomic Boolean algebra}
}